# SDR CA141024003

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAXI,  THE PILOT PULLED THE POWER BACK ONCE OUT OF THE BLOCKS AND THE ENGINE SPOOLED DOWN AND FLAMED OUT. CREW CALLED MAINTENANCE AND THEY RESTARTED THE ENGINE NORMALLY.  PILOT ADDED POWER TO ENGINE AND PULLED POWER BACK AND THE ENGINE FLAMED OUT AGAIN.
